MAUDE Adverse Event Report: ST. JUDE MEDICAL TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ BID CURVE F-J; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation

ST. JUDE MEDICAL TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ BID CURVE F-J; Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Model Number A-TCSE-FJ
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 02/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.Per the ifu, cardiac tamponade and pericardial effusion are known risks during the use of this device.
 
Event or Problem Description
At the end of a supraventricular tachycardia procedure, a transesophageal ultrasound was done which revealed a pericardial effusion.A pericardiocentesis was performed and 600 ml was drained and the patient stabilized.The perforation was located in the coronary sinus and the physician believes it occurred during an ablation shot in this location.There were no performance issues with any abbott device.

Brand Name
TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ BID CURVE F-J
Common Device Name
Catheter, percutaneous, cardiac ablation, for treatment of atrial fibrillation
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21374419
Report Number3008452825-2025-00059
Device Sequence Number12869681
Product Code OAE
UDI-Device Identifier05415067027665
UDI-Public(01)05415067027665(10)10568007(17)260331
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberA-TCSE-FJ
Device Catalogue NumberA-TCSE-FJ
Device Lot Number10568007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Initial Report FDA Received Date02/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown